# SDR 96FDEA00649

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, FS 740, FLOOR BEAM HAS HEAVY INTERGRANULAR CORROSION AT SCREW HOLE AND NUTPLATE 3.50 INCHES TO THE RT OF BL ZERO FLOOR TRACK, BOTTOM SIDE FLANGE.  INSTALLED FLOOR BEAM REPAIR PER ESO AND EA NR 7-5310-27774.
